标题:MEROMORPHIC FUNCTIONS SHARING FOUR VALUES WITH THEIR DIFFERENCE OPERATORS OR SHIFTS
作者:Li, Xiao-Min; Yi, Hong-Xun
作者机构:[Li, Xiao-Min] Ocean Univ China, Dept Math, Qingdao 266100, Shandong, Peoples R China.; [Li, Xiao-Min] Univ Eastern Finland, Dept Math & Phys, POB 1 更多
通讯作者:Li, XM;Li, XM
通讯作者地址:[Li, XM]Ocean Univ China, Dept Math, Qingdao 266100, Shandong, Peoples R China;[Li, XM]Univ Eastern Finland, Dept Math & Phys, POB 111, FI-80101 Joens 更多
来源:BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY
出版年:2016
卷:53
期:4
页码:1213-1235
DOI:10.4134/BKMS.b150609
关键词:entire functions; meromorphic functions; shift sharing values;; difference operators; uniqueness theorems
摘要:We prove a uniqueness theorem of nonconstant meromorphic functions sharing three distinct values IM and a fourth value CM with their shifts, and prove a uniqueness theorem of nonconstant entire functions sharing two distinct small functions IM with their shifts, which respectively improve Corollary 3.3(a) and Corollary 2.2(a) from [12], where the meromorphic functions and the entire functions are of hyper order less than 1. An example is provided to show that the above results are the best possible. We also prove two uniqueness theorems of nonconstant meromorphic functions sharing four distinct values with their difference operators.
收录类别:SCOPUS;SCIE
WOS核心被引频次:2
Scopus被引频次:2
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84982943645&doi=10.4134%2fBKMS.b150609&partnerID=40&md5=01c6ffb0642c838bbbb730d3873170c4
TOP